Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 72, NWS Binghamton, NY

May 26, 2011Madison County, Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 5:33 PM EDT for Madison County, Oneida County, New York. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 5:33 PM EDT (21:33 UTC)
Expired
May 26, 2011, 6:30 PM EDT
In force
57 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Madison County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 52 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:43 PM EDTHAIL 0.88Canastota, NY
May 26, 5:43 PM EDTHAIL 0.88Lee Center, NY
May 26, 5:43 PM EDTHAIL 1.53 Wnw Canastota, NY
May 26, 5:55 PM EDTHAIL 0.75Durhamville, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WUUS51 KBGM 262133
SVRBGM
NYC053-065-262230-
/O.NEW.KBGM.SV.W.0072.110526T2133Z-110526T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
533 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MADISON COUNTY IN CENTRAL NEW YORK...
  ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 630 PM EDT.

* AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CANASTOTA...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAMPSVILLE BY 538 PM EDT...
  ONEIDA BY 542 PM EDT...
  VERONA BEACH AND SYLVAN BEACH BY 550 PM EDT...
  VERONA BY 556 PM EDT...
  NEW LONDON BY 600 PM EDT...
  ROME AND LEE BY 612 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4351 7510 4335 7508 4295 7578 4306 7592
      4310 7592 4351 7536 4358 7519
TIME...MOT...LOC 2133Z 227DEG 23KT 4307 7577

$$

MLJ
1 follow-up statement
588 
WWUS51 KBGM 262157
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
557 PM EDT THU MAY 26 2011

NYC053-065-262230-
/O.CON.KBGM.SV.W.0072.000000T0000Z-110526T2230Z/
MADISON NY-ONEIDA NY-
557 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR ONEIDA AND NORTHWESTERN MADISON COUNTIES...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR NEW LONDON...MOVING NORTHEAST AT 25 MPH. ADDITIONAL 
STRONG TO SEVERE STORMS ARE ABOUT TO MOVE INTO THE WARNED 
AREA...FROM EASTERN ONONDAGA COUNTY...AS WELL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROME BY 615 PM EDT...
  BLOSSVALE BY 605 PM EDT...
  LEE BY 610 PM EDT...
  DELTA LAKE BY 620 PM EDT...
  VERONA MILLS BY 605 PM EDT...
  TABERG BY 610 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4351 7510 4335 7508 4295 7578 4306 7592
      4310 7592 4351 7536 4358 7519
TIME...MOT...LOC 2156Z 227DEG 23KT 4317 7562

$$

MLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:10 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 26, 2:10 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT THU MAY 26 2011

.SYNOPSIS...
WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR
TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE BY LATE
AFTERNOON AND INTO TONIGHT AND SOME OF THESE STORMS MAY BECOME
SEVERE. AS A STORM SYTEM OVER THE MIDWEST MOVES CLOSER
FRIDAY...MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE UNTIL THE
FRONT MOVES THROUGH ON SATURDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 2 PM...OUR AREA CONTINUES TO DESTABILIZE WITH MU CAPES
NEARING 3000 J/KG. FORTUNATTELY THERE IS NOT A STRONG FORCING
MECHANISM TO ORGANIZE THE STORMS. STILL ISOLATED CELLS ARE
EXPECTED TO DEVELOP OVER THE NEXT COUPLE HOURS. GOOD CU FIELD IS
FORMING ON THE SATELLITE PX AND RADAR HAS STORM CELLS DEVELOPING
ALONG THE SOUTHERN LAKE ONTARIO SHORE NORTHWEST OF SYR. GIVEN A GOOD
SHEAR ENVIRONMENT AS WELL AS THE CAPE... THERE IS THE POTENTIAL
FOR SOME STORMS TO ROTATE AND BECOME SUPERCELLS PRODUCING ISOLATED
LARGE HAIL...DAMAGING WIND OR ISOLATED TORNADOES. HENCE A TORNADO
WATCH IS BEING ISSUED SHORTLY.

HIGH RES MODELS SEEM TO INDICATE AFTER A BATCH OF CONVECTION LATE
THIS AFTERNOON AND EVENING THAT ANOTHER SHORT-WAVE MAY BRING
ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS THROUGH AFTER MIDNIGHT
TONIGHT. FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR
SITUATION. THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A
NEARLY STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS
AGAIN A SLIGHT RISK FOR SEVERE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL
SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS
OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE
SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS
CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED
PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE
WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH
PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM
SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH
MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S.

TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS
EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY
MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY
WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO
LOWER 80S.

WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG
WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL
RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE
LOWER 70S ON THURSDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ATMOSPHERE THIS AFTERNOON MODERATELY TO EXTREMELY UNSTABLE BUT LACK
OF SIGNIFICANT TRIGGER HAS RESULTED IN ONLY ISOLATED ACTIVITY SO
FAR. LATER THIS AFTERNOON THROUGH EARLY EVENING WEAK TROFS MOVING
THROUGH REGION MAY DEVELOP MORE ORGANIZED ACTIVITY. FOR THIS REASON
INCLUDED FOUR HOUR TEMPO GROUPS LATE AFTERNOON THROUGH EARLY EVENING
AT ALL TERMINALS FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO
IMPLY POTENTIAL FOR THUNDERSTORMS. OVERNIGHT, HAZE AND MIST WILL
PRODUCE MVFR CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS
WILL RETURN TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE
WIDESPREAD SHOWERS/THUNDERSTORMS ARE EXPECTED WITH MVFR CONDITIONS.

SOUTHWEST WINDS AT 10 KNOTS GUSTING TO 20 KNOTS BECOMING LIGHT AND
VARIABLE THIS EVENING. SOUTHWEST WIND AROUND 5 KNOTS ON FRIDAY.

OUTLOOK...

FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA.

SUNDAY THROUGH TUESDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...BMW
NEAR TERM...BMW
SHORT TERM...BMW
LONG TERM...RRM
AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT THU MAY 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-271830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
228 PM EDT THU MAY 26 2011

...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH
SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY
AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE
PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE
POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING
THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 26, 5:17 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
517 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             TULLY                   42.80N  76.11W
05/26/2011  M1.00 INCH       ONONDAGA           NY   TRAINED SPOTTER

&&

EMG
Local storm report, May 26, 5:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             SOUTHPORT               42.06N  76.81W
05/26/2011  M1.00 INCH       CHEMUNG            NY   PUBLIC

            TREES AND POWER LINES DOWN IN SOUTHPORTT

0450 PM     TSTM WND DMG     SOUTHPORT               42.06N  76.81W
05/26/2011                   CHEMUNG            NY   PUBLIC

            TREES AND POWER LINES DOWN IN SOUTHPORTT

&&

MJN
Local storm report, May 26, 5:22 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
522 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     BREESPORT               42.17N  76.73W
05/26/2011                   CHEMUNG            NY   AMATEUR RADIO

            SMALL SHED DAMAGED... SHINGLES ON HOUSE TORN OFF

&&

EMG
Local storm report, May 26, 5:23 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             TULLY                   42.80N  76.11W
05/26/2011  E1.75 INCH       ONONDAGA           NY   TRAINED SPOTTER

            ALSO 1.00 INCH DIAMETER HAIL REPORTED

&&

MJN
Local storm report, May 26, 5:24 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
524 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             POMPEY                  42.90N  76.02W
05/26/2011  E0.75 INCH       ONONDAGA           NY   TRAINED SPOTTER

&&

MJN
Local storm report, May 26, 5:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
531 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             NEWFIELD                42.37N  76.58W
05/26/2011  M1.00 INCH       TOMPKINS           NY   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:54 PM EDTSevere Thunderstorm WarningBGMSteuben36 min
May 26, 12:25 AM EDTSevere Thunderstorm WarningBGMChemung, Steuben35 min
May 26, 12:26 AM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Yates34 min
May 26, 12:32 AM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Seneca, Steuben, Tioga, Tompkins and 1 more43 min
May 26, 1:12 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga63 min
May 26, 1:20 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Chenango, Cortland, Schuyler, Seneca and 2 more55 min
May 26, 1:30 AM EDTSpecial Weather StatementBGMOnondaga30 min
May 26, 1:50 AM EDTSpecial Weather StatementBGMCortland, Madison, Onondaga25 min
May 26, 2:19 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Delaware, Madison, Oneida and 1 more53 min
May 26, 3:08 PM EDTSpecial Weather StatementBGMCayuga52 min
May 26, 3:52 PM EDTSpecial Weather StatementBGMChemung38 min
May 26, 4:33 PM EDTSpecial Weather StatementBGMChemung27 min
May 26, 4:43 PM EDTSevere Thunderstorm WarningBGMChemung, Cortland, Schuyler, Steuben, Tioga, Tompkins62 min
May 26, 4:50 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga, Tompkins55 min
May 26, 4:51 PM EDTSevere Thunderstorm WarningBGMDelaware39 min
May 26, 4:58 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego, Sullivan62 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins40 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga55 min
May 26, 5:57 PM EDTSevere Thunderstorm WarningBGMDelaware48 min
May 26, 5:58 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga62 min
May 26, 6:00 PM EDTTornado WarningBGMDelaware30 min
May 26, 6:15 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins17 min
May 26, 6:41 PM EDTSpecial Weather StatementBGMMadison64 min
May 26, 7:03 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
May 26, 7:08 PM EDTSpecial Weather StatementBGMTioga52 min
May 26, 7:17 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga43 min
May 26, 7:21 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga24 min
May 26, 7:50 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins40 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.